Analytic approximation of time-fractional diffusion-wave equation based on connection of fractional and ordinary calculus

H. Fallahgoul, S. M. Hashemiparasty

Research output: Contribution to journalArticleResearchpeer-review

Abstract

In this paper, we present a connection between fractional and ordinary derivative, which can be used in various fields of science and engineering deal with dynamical systems for solving fractional ordinary and partial differential equations. Some examples are given to show ability of the method for solving the fractional nonlinear equations.

Original languageEnglish
Pages (from-to)1430-1443
Number of pages14
JournalJournal of Computational Analysis and Applications
Volume15
Issue number8
Publication statusPublished - 2013
Externally publishedYes

Keywords

  • Diffusion equation
  • Fractional calculus
  • Fractional partial differential equation

Cite this